Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 127
 
About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Advertise Login 
     
CASE REPORT
Year : 2020  |  Volume : 9  |  Issue : 3  |  Page : 208-210

Multiple organ failure after a topical application of henna on a newborn


1 Deparment of Pediatrics, Dicle Univercity of Medicine, Diyarbakır, Turkey
2 Department of Dermatology, Bezmialem Univecity of Medicine, Istanbul, Turkey

Correspondence Address:
Prof. Selahattin Katar
Dicle University of Medicine, Department of Pediatrics, No:8, Diyarbakir
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jcn.JCN_71_19

Rights and Permissions

Henna is a popular cosmetic product that can be used for different purposes in our country (South-East Anatolia). Local and systemic side effects have been reported after the topical use of henna. These side effects include nephrotoxicity, hemolytic anemia, rhabdomyolysis, and multiple organ failure. Here, we present a case of a newborn who was diagnosed with multiple organ failure after receiving a topical henna application.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
  Search Pubmed for
  Search in Google Scholar for
Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed116    
    Printed4    
    Emailed0    
    PDF Downloaded33    
    Comments [Add]    

Recommend this journal